MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 22F; FEEDING TUBE

C.R. BARD, INC. (BASD) -3006260740 BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 22F; FEEDING TUBE
Model Number 000722
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Expiry date: 05/2023.
 
Event or Problem Description
It was reported that prior to the placement of feeding tube, the device allegedly leaked.There was no patient contact.

Brand Name
BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 22F
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11824555
Report Number3006260740-2021-01854
Device Sequence Number19837454
Product Code KNT
UDI-Device Identifier00801741037160
UDI-Public(01)00801741037160
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000722
Device Catalogue Number000722
Device Lot NumberNGDW1637
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;